# SDR DLM90080045

- Difficulty date: January 11, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 34,336 hours, 18,171 cycles
- Engine: Iae V2528D5
- Engine time: 21,691 hours, 11,321 cycles
- System (JASC): 2420 · AC Generation System
- Part: Converter
- Part serial: 105C0140
- Condition: Faulted
- Location: Lt Ac Power
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LT AC PWR FAULT.  REMOVED AND REPLACED VSC CONVERTER PER AMM.  OPS GOOD PART NO 1B189-5.
